ArticleOriginal scientific text
Title
On normal integral bases in ray class fields over imaginary quadratic fields
Authors 1
Affiliations
- Département de Mathématiques et de Statistique, Université Laval et CICMA, Ste-Foy, P.Q. Canada G1K 7P4
Bibliography
- P. Cassou-Noguès and M. Taylor, Elliptic Functions and Rings of Integers, Progr. Math. 66, Birkhäuser, 1986.
- L. Childs, The group of unramified Kummer extensions of prime degree, Proc. London Math. Soc. 35 (1995), 407-422.
- E. J. Gómez Ayala, Bases normales d'entiers dans les extensions de Kummer de degré premier, J. Théor. Nombres Bordeaux 6 (1994), 95-116.
- E. J. Gómez Ayala, Structure galoisienne et corps de classes de rayon de conducteur 2, Acta Arith. 72 (1995), 375-383.
- E. J. Gómez Ayala und R. Schertz, Eine Bemerkung zur Galoismodulstruktur in Strahlklassenkörpern über imaginärquadratischen Zahlkörpern, J. Number Theory 44 (1993), 41-46.
- C. Greither and R. Miranda, Galois extensions of prime degree, J. Algebra 124 (1989), 354-366.
- L. McCulloh, A Stickelberger condition on Galois module structure for Kummer extensions of prime degree, in: Algebraic Number Fields (Durham Proceedings), A. Fröhlich (ed.), Academic Press, London, 1977, 561-588.
- L. McCulloh, Galois module structure of elementary abelian extensions, J. Algebra 82 (1983), 102-134.
- R. Schertz, Galoismodulstruktur und elliptische Funktionen, J. Number Theory 39 (1991), 285-326.
- L. Washington, Introduction to Cyclotomic Fields, Grad. Texts in Math. 83, Springer, 1982.